Lady cries out over her guy’s inability to have an erection after taking coronavirus vaccine

A young lady has taken to micro-blogging platform to raise the alarm over the side effects her boyfriend is experiencing after taking a jab of the coronavirus vaccine.

The woman simply known as Nicole disclosed that her man has not been able to have an erection ever since he took the vaccine, adding that she initially teased him about it, but late realised that it was serious after seeing how distressed it made him feel.

I sleep around with men to raise money to build a church, orphanage — Socialite Larithebosschick

She said that they intend to go see a professional for consultation on how to solve the problem.

In her words; ”My man hasn’t been able to have an erection since he took the vaccine. At first I was teasing him but when I saw how distressed it made him I realized that its serious.

We are going for professional consultation today. Hoping for a positive outcome🕯”

See the tweet: